1.Dễ
What is the purpose of the “time-out” just before a surgical procedure?
- ATo give the surgeon a short rest before the operation starts
- BTo confirm the correct patient, procedure and site
- CTo let the family say goodbye to the patient
- DTo count the swabs at the end of the operation
2.Dễ
Trong phân loại thương vong hàng loạt, thẻ xanh lá thường đánh dấu loại nào?
- AChấn thương nhẹ: "người bị thương đi được"
- BTrì hoãn: chấn thương nặng nhưng hiện ổn định
- CTử vong hoặc chờ đợi
- DCấp cứu ngay: cần điều trị tức thì
3.Dễ
Once a nursing assistant has accepted a delegated task, who is responsible for doing it correctly?
- AThe assistant who accepted the task
- BOnly the nurse manager
- CThe patient receiving the care
- DNobody, once the task has been delegated
4.Trung bình
A patient is in skeletal traction. Which finding needs the nurse to act?
- AThe patient’s body is in line with the traction
- BThe weights are resting on the floor
- CThe ropes are in the pulleys
- DThe weights are hanging freely
5.Trung bình
Điều dưỡng nên gặp người bệnh nào trước tiên?
- ANgười bệnh đái tháo đường típ 2 hỏi về chế độ ăn
- BNgười bệnh viêm khớp dạng thấp lâu năm với cứng khớp buổi sáng như thường lệ
- CNgười bệnh nói ngọng mới và méo mặt bắt đầu cách đây 30 phút
- DNgười bệnh bệnh thận mạn sắp chạy thận vào ngày mai
6.Trung bình
A patient has a serum potassium of 2,9 mEq/L. Which finding should the nurse expect?
- AMuscle weakness and U waves on the ECG
- BA rise in urine output and thirst only
- CFlushed, warm skin and a slow heart rate
- DTall, peaked T waves and muscle twitching
7.Khó
A patient with diabetic ketoacidosis is about to start an IV insulin infusion. The serum potassium is 3,0 mEq/L. What should the nurse do?
- AStart the insulin at once, because the glucose is the bigger problem
- BReport the result before starting, because insulin will push potassium even lower
- CIgnore the result, since potassium is always high in this condition and will correct itself
- DGive the insulin as a fast bolus to bring the potassium up
8.Khó
Several patients on a unit develop diarrhea within two days. What should the nurse do first?
- AGive all patients antidiarrheal drugs without assessment
- BMove the affected patients into shared rooms with other patients to free up beds
- CPlace affected patients on contact precautions and inform infection control
- DWait to see if more patients become unwell
Đáp án
- 1. B · To confirm the correct patient, procedure and site
- 2. A · Chấn thương nhẹ: "người bị thương đi được"
- 3. A · The assistant who accepted the task
- 4. B · The weights are resting on the floor
- 5. C · Người bệnh nói ngọng mới và méo mặt bắt đầu cách đây 30 phút
- 6. A · Muscle weakness and U waves on the ECG
- 7. B · Report the result before starting, because insulin will push potassium even lower
- 8. C · Place affected patients on contact precautions and inform infection control
Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.